MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BONE MARROW HARVEST NEEDLE

ARGON MEDICAL DEVICES BONE MARROW HARVEST NEEDLE
Model Number BMHN1104VX
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
35 samples were returned and reviewed.5 sealed samples and 1 opened sample were returned for lot 11267856.9 sealed samples were returned for lot 11226967.3 sealed samples were returned for lot 11294492.1 sealed sample was returned for lot 11269277.17 sealed samples were returned for lot 11232375.All of the products were opened and examined for visual inspection, no damage was observed.1 sample from each returned lot was functionally tested by collecting samples from a bar of soap.Each device successfully captured a sample, the complaint could not be confirmed.Since the failure mode could not be duplicated, no further root cause analysis is required at this time.
 
Event or Problem Description
Physician statement: after the initial insertion of the harvest needle into the patient (hard bone), the stylet was removed, and aspiration was successful.The stylet was reinserted, and the needle was advanced with second aspiration.The process was repeated again.After the third aspirate, the stylet was again reinserted, and needle entirely removed.Prior to reinsertion for the second puncture of the procedure, the physician noticed the shortened sheath.

Brand Name
BONE MARROW HARVEST NEEDLE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10611441
Report Number1625425-2020-00545
Device Sequence Number19804781
Product Code KNW
UDI-Device Identifier00886333007660
UDI-Public00886333007660
Combination Product (Y/N)N
Initial Reporter StateKS
PMA/510(K) Number
K980196
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBMHN1104VX
Device Catalogue NumberBMHN1104VX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/28/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;